# SDR KBM2004F00139

- Difficulty date: July 21, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N215LA
- Make and model: Snias AS350B1
- Aircraft serial: 2143
- Engine: Tmeca ARRIEL1
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 42080001
- Part serial: 4899
- Condition: Inoperative
- Location: Condensor
- Part time: 89 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C BLOWER WARM.  RT CONDENSOR BLOWER INOPERATIVE.  REMOVED AND REPLACED.  RT CONDENSOR BLOWER.
